# SDR AWXA200500110

- Difficulty date: December 24, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654681282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF RT AFT OUTBOARD WEB, BETWEEN BS 995 AND BS 1012, RBL 39 AND RBL 44, WL 208.  MAINTENANCE REMOVED CORRODED RT AFT OUTBOARD WEB, FROM BS 995 TO BS 1012, RBL 39 TO RBL 44; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-46812; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02.
